Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 43, NWS Raleigh, NC

May 21, 2018Davidson County, Forsyth County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 21, 2018, 3:02 PM EDT for Davidson County, Forsyth County, North Carolina. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2018, 3:02 PM EDT (19:02 UTC)
Expired
May 21, 2018, 3:45 PM EDT
In force
43 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Davidson County, NC, Forsyth County, NC

The radar

The Roanoke radar (KFCX), 112 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 3:09 PM EDTTSTM WND DMG4 W Arcadia, NCTREE DOWN ON HAMPTON RD IN ARCADIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

889 
WUUS52 KRAH 211902
SVRRAH
NCC057-067-211945-
/O.NEW.KRAH.SV.W.0043.180521T1902Z-180521T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
302 PM EDT MON MAY 21 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southwestern Forsyth County in central North Carolina...
  North central Davidson County in central North Carolina...

* Until 345 PM EDT

* At 301 PM EDT, a severe thunderstorm was located near Clemmons, or
  10 miles southwest of Winston-Salem, moving northwest at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Winston-Salem, Clemmons, Bermuda Run, Lewisville, Arcadia and
  Welcome.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3612 8029 3592 8026 3590 8037 3596 8038
      3599 8042 3600 8041 3601 8042 3603 8045
      3606 8046 3606 8048 3605 8048 3604 8049
      3606 8051 3608 8051
TIME...MOT...LOC 1901Z 147DEG 10KT 3596 8034 

HAIL...0.75IN
WIND...60MPH
 
$$

MORROW
2 follow-up statements
933 
WWUS52 KRAH 211925
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
325 PM EDT MON MAY 21 2018

NCC057-067-211945-
/O.CON.KRAH.SV.W.0043.000000T0000Z-180521T1945Z/
Forsyth NC-Davidson NC-
325 PM EDT MON MAY 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHWESTERN FORSYTH AND NORTH CENTRAL DAVIDSON COUNTIES...

At 324 PM EDT, a severe thunderstorm was located near Clemmons, or 11
miles northwest of Lexington, moving northwest at 10 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Clemmons and Bermuda Run. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3606 8033 3592 8030 3590 8037 3596 8038
      3599 8042 3600 8041 3601 8042 3603 8045
TIME...MOT...LOC 1924Z 144DEG 8KT 3595 8036 

HAIL...0.75IN
WIND...60MPH
 
$$

MORROW
693 
WWUS52 KRAH 211941
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
341 PM EDT MON MAY 21 2018

NCC057-067-211950-
/O.EXP.KRAH.SV.W.0043.000000T0000Z-180521T1945Z/
Forsyth NC-Davidson NC-
341 PM EDT MON MAY 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FORSYTH AND NORTH
CENTRAL DAVIDSON COUNTIES WILL EXPIRE AT 345 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will 
be allowed to expire.  However heavy rain and isolated flooding, 
especially in low lying areas, is still possible with this 
thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3606 8033 3592 8030 3590 8037 3596 8038
      3599 8042 3600 8041 3601 8042 3603 8045
TIME...MOT...LOC 1940Z 147DEG 10KT 3599 8039 

$$

MORROW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:35 PM EDT, 27 minutes earlier.

Area forecast discussion, May 21, 2:35 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
235 PM EDT Mon May 21 2018

.SYNOPSIS...
A moist and slightly unstable air mass will remain entrenched across
central NC through the middle of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1018 AM Monday...

14Z sfc analysis shows the sfc boundary has shifted south to approx
the VA/NC border, or just south.  It is along this boundary that
we're seeing a few showers, mainly across the NW Triad region and
farther west over the foothills.  The latest HRRR shows that with
additional daytime heating, convective development along this
boundary will become more numerous, particulary this afternoon, and
across the northern half of our CWA invof the aforementioned
boudnary which is progged to stall across the northern half of the
state.  Current forecast generally in good shape, so no signif
upates this morning.

Prev near term disc as of 210 AM Monday...Primary drivers of weather
today include a weak backdoor surface front moving in from the north
and minor mid level shear axes shifting in from the south. The
latest surface map shows a fairly uniform air mass across much of
the Carolinas and Southeast, albeit with lingering instability over
the eastern CWA, and a weak backdoor front stretches W-E across
central VA. This front is expected to drop southward into N NC this
morning before washing out and ultimately dissipating as it starts
to shift back N tonight. This front is more of a temporary wind
shift, with minimal change in low level thicknesses, so impacts
should be little more than weak low level mass convergence over the
N Piedmont this afternoon. But this resultant forcing in tandem with
afternoon heating and subsequent destabilization (tempered a bit by
considerable mid and high clouds across the region) should allow
scattered afternoon convection to be focused over the N Piedmont and
N/C Coastal Plain starting in the mid afternoon, perhaps dropping
into the Sandhills, S Coastal Plain and S Piedmont late afternoon
into early evening, although this will depend to a large degree on
cold pool propagation and a possible inland-moving sea breeze. While
moderate CAPE is expected over the N and E CWA, other forcing
mechanisms will be absent or very weak, including the aforementioned
surface frontal convergence and subtle mid level waves tracking
northward through the area between the offshore-centered mid level
anticyclone and low pressure over the FL panhandle. Latest model
runs are favoring pretty good convective coverage along the frontal
zone, and will retain the trend up to likely pops across the N/E
with lower coverage in the SW. Rather slow storm motion will raise
the risk of locally higher rainfall totals. Storm intensity will be
limited by the weak deep layer shear, although forecast soundings
suggest elevated D-CAPE with potential for strong wind gusts, and
high values of normalized CAPE favor high lightning activity. Expect
highs in the low-mid 80s, with some upper 80s SW. Storms should
decrease gradually in coverage and strength during the evening and
into the overnight hours, although residual surface heat flux and
high dewpoints necessitate keeping chance pops in through the night.
Lows in the upper 60s to near 70 under mostly cloudy skies. -GIH

&&

.SHORT TERM /Tuesday through Tuesday night/...
As of 250 AM Monday...

Today's weak backdoor front should be mostly gone by Tue morning,
leaving central NC within a light SW surface flow and light W mid
level flow, as deep offshore ridging re-asserts its influence over
the Southeast Coast. We will see passage of a mid level shortwave
trough to our north Tue/Tue night, in conjunction with a surface
trough crossing into the Mid Atlantic region Tue/Tue night NW to SE.
Models depict a minimum in PW translating NE through the area during
much of the day, and with a general lack in dynamic forcing for
ascent and slightly lower forecast MUCAPE on the 3 km NAM with poor
deep layer shear, storms may be fewer overall and focused across the
far N and NW CWA, just ahead of the surface trough where CAPE will
be greater (1500-2000 J/kg vs. the 500-1000 J/kg over much of the
remaining CWA). Will have chance pops, highest N and W and lower SE,
peaking in the afternoon. Pops should decrease in the evening and
overnight, although will hold onto scattered showers over the NW
through Tue night with an improving wind field resulting from
digging of the mid level shortwave trough over the Northeast. Expect
highs again in the low-mid 80s under partly to mostly cloudy skies.
Lows Tue night in the upper 60s. -GIH

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 235 PM Monday...

The subtropical ridge off the Southeast coast will keep central
North Carolina in a tropical airmass on Wednesday.  A frontal zone
dropping southward from the Mid Atlantic will enter northern parts
of the region Wednesday night and become stationary close to the
NC/SC border on Thursday.  The tropical airmass will be supressed to
the south of the boundary Thursday and Friday before returning
northward into central North Carolina over the holiday weekend. In
addition, a tropical low is forecast to move northward across Cuba
and the Gulf of Mexico/Florida over the holiday weekend and early
next week.

Diurnal heating combined with the frontal boundary will generate
scattered convection Wednesday afternoon and evening. Scattered c
onvection Thursday and Friday should be limited to locations near
the NC/SC border and western Piedmont. Convection will overspread
the entire region over the 3-day holiday weekend with the return of
a tropical airmass and close proximity of the tropical low.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
As of 625 AM Monday...

VFR conditions will dominate at central NC terminals through the
next 24 hours, although MVFR to IFR conditions are expected through
13z this morning at FAY/RWI, with a lower chance at RDU.
Considerable mid level cloudiness based above 8 000 ft AGL is
expected today through tonight, with scattered to periodically
broken clouds based at 3 500 to 6 000 ft AGL this afternoon. Light
winds and high humidity early this morning will support
stratocumulus cigs based at 400-1200 ft agl across the eastern
sections in the hours around daybreak this morning. Scattered
showers are possible near RDU/RWI 15z-18z, then scattered to
numerous storms are possible 18z-00z later today at RDU/RWI, with a
lower chance near FAY/INT/GSO. Shower/storm chances will decrease
quickly after 00z. There is a chance of sub-VFR cigs once again 08z-
12z early Tue morning.

Looking beyond 12z Tue, another round of scattered showers/storms
with local sub-VFR conditions is expected 18z-00z Tue. This pattern
is expected to repeat through the week, with storm chances from mid
afternoon through mid evening, and low clouds or fog possible late
each night through dawn. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...WSS
NEAR TERM...np/Hartfield
SHORT TERM...Hartfield
LONG TERM...Franklin
AVIATION...Hartfield
Hazardous weather outlook, May 21, 4:28 AM EDT, 10 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
428 AM EDT Mon May 21 2018

NCZ038-039-073>077-083>086-088-089-220930-
Davidson-Randolph-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond-
Scotland-Hoke-Cumberland-Sampson-
428 AM EDT Mon May 21 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

NCZ007>011-021>028-040>043-078-220930-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-
Wayne-
428 AM EDT Mon May 21 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Scattered showers and thunderstorms with heavy downpours are
possible this afternoon and evening. If the showers and storms train
across the same location, 1 to 2 inches of rain could occur in less
than a couple of hours, leading to localized flooding of streets and
swollen creeks.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from mid afternoon through this
evening for the threat of localized flooding.

In the hours before

Special weather statement, May 21, 2:24 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
224 PM EDT MON MAY 21 2018

NCZ041-211900-
Wake NC-
224 PM EDT MON MAY 21 2018

...A DEVELOPING THUNDERSTORM WILL AFFECT CENTRAL WAKE COUNTY UNTIL
300 PM EDT...

At 223 PM EDT, Doppler radar was tracking a slow moving developing
thunderstorm over Raleigh, capable of producing locally heavy
rainfall and gusty winds. This storm was nearly stationary.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Raleigh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rain can be expected due to the slow movement of this
storm. Prolonged heavy rain will result in ponding of water on
roadways, standing water in low lying areas, and possibly minor
flooding within urban areas. Drivers are urged to slow down and use
extra caution to avoid hydroplaning.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

&&

LAT...LON 3578 7862 3579 7867 3590 7869 3588 7856
TIME...MOT...LOC 1823Z 190DEG 2KT 3584 7864

MORROW
Special weather statement, May 21, 2:44 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
244 PM EDT MON MAY 21 2018

NCZ025-211915-
Durham NC-
244 PM EDT MON MAY 21 2018

...AN AREA OF SHOWERS AND DEVELOPING THUNDERSTORMS WILL AFFECT
SOUTHWESTERN DURHAM COUNTY INCLUDING THE NORTHERN PORTIONS OF JORDAN
LAKE UNTIL 315 PM EDT...

At 243 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms over Durham, moving north at 10 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Durham, Eno River State Park and Lake Jordan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rain can be expected due to the slow movement of this
storm. Prolonged heavy rain will result in ponding of water on
roadways, standing water in low lying areas, and minor flooding of
creeks and streams. Drivers are urged to slow down and use extra
caution to avoid hydroplaning.

If on or near the northern portions of Jordan Lake, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3605 7885 3590 7891 3591 7899 3607 7898
      3607 7895
TIME...MOT...LOC 1843Z 187DEG 8KT 3596 7895

MORROW
Special weather statement, May 21, 2:47 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
247 PM EDT MON MAY 21 2018

NCZ023-211915-
Alamance NC-
247 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALAMANCE COUNTY
UNTIL 315 PM EDT...

At 246 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Siler City, moving north at 10 mph.

Wind gusts up to 40 mph and locally heavy rainfall will be possible
with this storm.

This storm will remain over mainly rural areas of southwestern
Alamance County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3595 7939 3584 7943 3584 7954 3598 7954
TIME...MOT...LOC 1846Z 187DEG 8KT 3586 7948

MORROW
Special weather statement, May 21, 2:53 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
253 PM EDT MON MAY 21 2018

NCZ021-038-211930-
Forsyth NC-Davidson NC-
253 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FORSYTH AND NORTH
CENTRAL DAVIDSON COUNTIES UNTIL 330 PM EDT...

At 252 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clemmons, or 10 miles north of Lexington, moving north at 10 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Winston-Salem, Clemmons, Bermuda Run, Welcome and Arcadia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3609 8027 3590 8025 3588 8034 3592 8037
      3596 8038 3599 8041 3599 8042 3600 8041
      3601 8042 3603 8045 3605 8046
TIME...MOT...LOC 1852Z 164DEG 11KT 3595 8032

MORROW

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:15 PM EDTSpecial Weather StatementRAHDavidson45 min
May 21, 2:24 PM EDTSpecial Weather StatementRAHWake36 min
May 21, 2:44 PM EDTSpecial Weather StatementRAHDurham31 min
May 21, 2:47 PM EDTSpecial Weather StatementRAHAlamance28 min
May 21, 2:53 PM EDTSpecial Weather StatementRAHDavie37 min
May 21, 3:22 PM EDTSpecial Weather StatementRAHGuilford23 min
May 21, 3:23 PM EDTSpecial Weather StatementRAHOrange37 min
May 21, 3:29 PM EDTSevere Thunderstorm WarningRAHDurham, Orange28 min
May 21, 3:36 PM EDTSpecial Weather StatementRAHHalifax39 min
May 21, 3:45 PM EDTSpecial Weather StatementRAHGuilford30 min
May 21, 3:49 PM EDTSpecial Weather StatementRAHDurham26 min
May 21, 3:51 PM EDTSpecial Weather StatementRAHPerson24 min
May 21, 4:05 PM EDTAreal Flood AdvisoryRAHChatham, Durham, Wake76 min
May 21, 4:14 PM EDTSpecial Weather StatementRAHDurham46 min
May 21, 4:17 PM EDTSpecial Weather StatementRAHGuilford43 min
May 21, 4:18 PM EDTAreal Flood AdvisoryRAHHalifax117 min
May 21, 4:25 PM EDTFlash Flood WarningRAHChatham, Durham, Wake39 min
May 21, 4:29 PM EDTAreal Flood AdvisoryRAHGuilford, Randolph2 hr
May 21, 4:33 PM EDTAreal Flood AdvisoryRAHAlamance, Orange, Person2 hr
May 21, 4:36 PM EDTSpecial Weather StatementRAHWarren24 min
May 21, 4:38 PM EDTSpecial Weather StatementRAHPerson37 min
May 21, 4:40 PM EDTSpecial Weather StatementRAHChatham35 min
May 21, 4:44 PM EDTSpecial Weather StatementRAHAlamance61 min
May 21, 5:02 PM EDTSpecial Weather StatementRAHFranklin28 min
May 21, 5:04 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford28 min
May 21, 5:07 PM EDTSevere Thunderstorm WarningRAHFranklin, Warren53 min
May 21, 5:21 PM EDTFlash Flood WarningRAHDavidson, Guilford, Randolph114 min
May 21, 5:22 PM EDTSpecial Weather StatementRAHRandolph53 min
May 21, 5:25 PM EDTAreal Flood AdvisoryRAHEdgecombe, Franklin, Halifax, Nash, Warren3 hr
May 21, 5:28 PM EDTSpecial Weather StatementRAHVance62 min
May 21, 5:53 PM EDTSpecial Weather StatementRAHGranville52 min
May 21, 6:00 PM EDTSpecial Weather StatementRAHChatham30 min
May 21, 6:04 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Vance56 min
May 21, 6:39 PM EDTAreal Flood AdvisoryRAHGranville, Vance3 hr
May 21, 6:39 PM EDTSpecial Weather StatementRAHChatham36 min
May 21, 6:44 PM EDTSpecial Weather StatementRAHGranville61 min
May 21, 6:55 PM EDTSpecial Weather StatementRAHDavidson50 min
May 21, 6:58 PM EDTSpecial Weather StatementRAHChatham47 min
May 21, 7:00 PM EDTSpecial Weather StatementRAHGranville60 min
May 21, 7:06 PM EDTSpecial Weather StatementRAHAnson39 min
May 21, 7:15 PM EDTAreal Flood AdvisoryRAHDavidson, Guilford, Randolph2 hr
May 21, 7:15 PM EDTSpecial Weather StatementRAHWake45 min
May 21, 7:28 PM EDTAreal Flood AdvisoryRAHFranklin, Granville, Wake3 hr
May 21, 7:45 PM EDTFlash Flood WarningRAHWake7 hr
May 21, 7:57 PM EDTSpecial Weather StatementRAHWake63 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.